# SDR CALA2018110302260

- Difficulty date: October 31, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 82,697 hours, 26,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102464
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LT FRAMEUPPER FLANGE AND SIDE AT STA 540 BETWEEN STR 24L-25L. DENT FOUND OUT OF LIMITS IAW SRM 53-00-08-A1. REMOVED DAMAGE AND ACCOMPLISHED REPAIR PER ECRA 5310-07531.
